# SDR QR9R20211029003

- Difficulty date: October 29, 2021
- Submitted: October 29, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724159799
- Aircraft time: 1,907 hours
- System (JASC): 2140 · Heating System
- Part: None
- Part number: JBS8821
- Part serial: K40999
- Condition: Inoperative
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT HEATER INOPERATIVE DURING FLIGHT. NO RISE IN TOT OR ADVISORY LIGHT. HEATER EJECTOR ASSY (IPC: 21-42-01-01-10) REPLACED IAW AMM 21-41-00, 4-1.
